Couldn't find what you looking for?

TRY OUR SEARCH!

Hello!

I'm new here, sorry for my bad english. I have Prolactinoma and I would like to know, if this desease is causing depression. I developed depression during the last two years when I was taking Dostinex and now in summer I made a break from the medicine. I felt good only few weeks, then my prolactine level increased very strong and my depression returned. Now I'm asking myself, if the Dostinex was the real cause for the depression, or maybe the pituitary desease itself is actually causing depression? I would be thankful for some response.
All the best, Rapunzel

Loading...

Hi Rapunzel, your English is just fine! There's no need to apologize. I can tell you that pitutitary diseases actually can lead to depression so that's not so unusual. I hope that you realize that it's a problem a lot of other people ahve and it's nothing to be ashamed of. What do you think? Does that sound likely?
Reply

Loading...

Thank you,
is good to hear this, because I couldn't explaine myself my depressive moods. Sometimes I feel very alone with my desease and not really understood, because almost nobody knows it and my endocrinologist isn't that great support...
Reply

Loading...

Well, first of all, try to seek out a support group, either on the internet and in real life. If you can't, try seeing a therapist. Sometimes these can be hard diseases to live with and it helps you to cope better. A lot of people have been to a therapist for this. Have you considered it at all?
Reply

Loading...